# SDR MALA954599

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fs 491.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE FUSELAGE/CARGO DOOR LEFT FRAME CRACKED AT GAS STRUT MOUNT POST HOLE AT FS 491.060.  REPAIRS WERE COMPLETED BY INSTALLING A REPAIR ANGLE IAW ARP 53-20-9503.  (M)
